MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient's epg (trial stimulator) disconnected from the percutaneous extension (pe).The representative met with the patient and observed the prongs inside the epg connector were bent.Per the representative, the epg was pulled from the pe and the prongs inside the epg were damaged as a result.The representative was unable to reconnect the epg to the pe.The epg was replaced and patient was reprogrammed.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10322220
Report Number3002968685-2020-00061
Device Sequence Number17008836
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1